# SDR SIMA201110903

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 15,629 hours, 13,503 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 99043862
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2820 THE CREW REPORTED WHILE SITTING AT THE GATE WITH EXTERNAL POWER ON STARTED SMELLING SMOKE IN THE COCKPIT SO THEY POWERED EVERYTHING DOWN.  THE SMOKE ODOR WAS ACCOMPANIED BY A POPPING, SIZZLING NOISE COMING THROUGH THE FIRST OFFICER’S HEADSET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIGITAL AUDIO PANEL IAW AMM 23-51-01.  AFTER SUBSEQUENT OPERATIONAL CHECKS NO EVIDENCE OF SMOKE SMELL WAS OBSERVED, ALSO REPLACED SLICE SP 2170 IAW WPM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
